# SDR USAA920081508

- Difficulty date: August 8, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 27,015 hours, 14,597 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 112251
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 981, SMOKE CAME OUT FWD COFFEEMAKER WHEN TURNED ON.  R & R FORWARD COFFEEMAKER.   OPS CHECK WAS GOOD.
